# SDR ASAA2013102496315

- Difficulty date: October 24, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 47,311 hours, 21,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11A620114
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B, RBL 24.75 CRACKED.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW REO G16843, REV B AND EA 700-53EA-11540, REV.
